# SDR 07FDEA03352

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53970710
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTINGS AT FRAME 58, STRG 44 LT AND RT, OUT OF LIMIT.  REPAIR PERFORMED BY REPLACEMENT OF BOTH FITTINGS LT AND RT IAW SRM 51-72-10.
